# SDR 2003FA0001074

- Difficulty date: October 8, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Aircraft: N501NA
- Make and model: Cirrus SR22
- Aircraft serial: 0012
- Aircraft time: 127 hours
- Engine: Cont IO550N
- Engine time: 127 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2710 · Aileron Control System
- Part: Hinge
- Part number: 10332002
- Condition: Damaged
- Location: Aileron
- Part time: 127 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP ON STOP-TO-STOP TRAVEL OF LT AILERON, NOTICED ODD DOUBLE BUMP SOUND, MVMT AT STOPS.  LT WINGTIP, AILERON WERE REMOVED TO FACILITATE FURTHER INSP.  IB AILERON HINGE MOVED UP AND DOWN WITH FORCE APPLIED TO IT.  VERT MVMT (0.053”) WAS MEASURED APPROX AT BRG IN HINGE ABOUT 5 INCHES AFT OF TWO MNTING BOLTS.  TORQUE-SEAL WAS STILL ON NUTS, TORQUE WAS CHECKED FIRST IN TIGHTENING DIRECTION, THEN IN LOOSENING DIRECTION.  TORQUE REQUIRED TO TIGHTEN UPPER NUT WAS 75 INCH LBS, AND 55 INCH LBS TO LOOSEN. TORQUE REQUIRED TO TIGHTEN LOWER NUT WAS 40 INCH LBS AND 37 INCH LBS TO LOOSEN. BOLTHOLES IN AILERON HINGE, PULLEY BRACKET, AND FLAP HINGE WERE MEASURED FOR ELONGATION.  HOLES WERE NOT ELONGATED; LARGEST DIA FOUND WAS
